# SDR UIEA2022072600773

- Difficulty date: July 26, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 45,754 hours, 8,650 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISBOND - SKIN, RH WING INBD AILERON T/E WEDGE OUTBD WBL 515(1) PERFORM THE REPAIR IAW SRM 57-60-01-2R-1, REFER TO SRM 51-70-17-0G-0 REV 95, REFER TO JOB CARD ATTACHING SHEET FOR THE REPAIR PROCESS DETAILS. 2) CONDITION CHECK IS GOOD )
